# SDR SROM200400034

- Difficulty date: March 28, 2004
- Submitted: March 29, 2004
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 33,963 hours, 33,546 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Zone 100
- Part time: 33,963 hours, 33,546 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION FOUND DENT AT STA 338 TO 344 JUST BELOW FWD AIRSTAIR DOOR CUTOUT BEYOND LIMITS IAW SRM 53-30-1 FIG 1 DETAIL 3.  REF. SAD LOG 0176053 BEYOND LIMITS DUE TO CHANGES TO SRM INCLUDING PROXIMITY TO CUTOUTS AND SEAMS.  REMOVED DAMAGED DOUBLER, FABRICATED AND INSTALLED REPLACEMENT REPAIR DOUBLER IAW ASA EA 5310-02327 AND AAR 10300.
